Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Oily skin, dark spots on face. Using niltan cream, dark spots return. Permanent cure?

i m using niltan past 10 months it help me very much but now i feel it is not working i apply at night and wash ait at morning sometime my skin look good but some time when i go in sun my skin become oily and dark spots which become light darks up and sime part if skin become tight it seems that spots are comming back .plz advice what should i do and plzz tell some face wash and sun crean for oily skin that i should use . Thanks
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  1987
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi , thanks for posting.
The dark spots indicate postinflamatory hyperpigmentation.this has a tendency to aggravate on sun exposure so use of sunscreen is must
following treatment is indicated:
appy hydroquinone , hydrocortisone, tertinoin combination cream at night
sunscreen like suncote gel in the day, repeat every three hours. avoid sunexposure as much possible
you can go for tca spot peels or glycolic or lactic peels.
saliac ac face wash or spongysal face wash for oily skin
use these under consultation as there may be few side effects like burning, dryness ,redness.
hope this answers your query

Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

Though there is no permanent cure for dark spots on the skin, it may be useful to use patches to remove dark spots whenever they crop up. However, they are apt to returning. Avoiding the sun is a good idea. Using whitening creams and lotions is another way to go. Do no scrub your face, only wash it gently with a moisturizing soap. This should help.

Take care and have a lovely day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor